# SDR QMLA2011080911083

- Difficulty date: August 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N222MN
- Make and model: Bell 222U
- Aircraft serial: 47534
- Aircraft time: 6,391 hours
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 23AT4T2
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FIRE DETECTION LIGHT CAME ON IN FLIGHT. PROBLEM FIXED BY REPLACING FIRE DETECTION SWITCH AND FIX WIRES ON LIGHT.
